# SDR SWAA2021031751351

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB. INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A RBL21 AND WL155 AT FWD CARGO COMPARTMENT. REPLACED INTERCOSTAL LOCATED BETWEEN BS 492.4 TO BS 500A RBL 21 AND WL 155 AT FWD CARGO COMPARTMENT IAW SRM B737700 511002 AND DWG # 143A0080 REV PART USED PN 143A8126U31ATSMRO PO SW2021000595
